# SDR AALA201707269024

- Difficulty date: July 23, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 13,577 hours, 5,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EXIT LIGHT COVER BROKEN AT 16 LEFT. REPLACED THE LIGHT IAW 33-51-19. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
